Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

VickMackey

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

577 profile views
  1. Creatine gave me baaad acne. Not protein though.
  2. I think accutane messes around with mucus glands, so that could explain it. I had bad urinary symptoms after this btw. could these ingredients do anything?: http://www.vaporexperience.com/product/vapor_info.shtml
  3. Are you not supposed to eat before these? If so why is that?
  4. Anyone have urinary trouble while on accutane? I have been off for a month and a few weeks but I have all these weird urinary symptoms including: - frothy urine - pain/retention while urinating after gym workout (original symtpom I got while on tane) - Frequent urination in small amounts (retention) - Mucus in urine if I go number 2 as well (mucus comes out front end) Could accutane do any of this? I've had 2 urinalysis and a blood test, and they don't seem to find any problems. My doc said ma
  5. Thanks :) Do you know where I could buy this stuff? CVS maybe?
  6. I have been off accutane for about 1 month and 2 weeks. I had a lot of eye mucus during my treatment that is going away slowly. However my eyes seem significantly dry and when i wear my contacts my eyes don't see quite as well as they do with glasses. Will this condition get worse, staty the same, or get better? If it does get better, when can I expect my eyes to stop being so dry and my contacts to be usable again? Is there any treatment I can do? I don't want to lose my contacts! I also want
  7. Don't do it man. My acne came back, and now I've got all sorts of weird symptoms too!
  8. Has anyone else found that their eyes discharge a lot of mucus with accutane? When I was on accutane I started having my eyes contain a lot of this stringy gross mucus, and now that I'm off it is still here. Will it eventually go away?
  9. I was taking vitamin A supplements for a period of time with accutane and my joints started to kill. When I stopped the Viatmin, the joints got better. Same thing happened to my friend (he thought he had tendonitis). I strongly advise against the Vitamin A.
  10. I can't find much info on the subject. Most sites talking about intestinal issues and accutane are lawyer websites, which are biased obviously.
  11. I had no hairloss and my IB wasn't bad at all. Of course I had other issues, but as far as those two it was no biggie.
  12. why, could an antibiotic treatment along with accutane cause intestinal problems? cuz dont a lotta ppl take an antibiotic to combat the IB?
×